Lmi Approach To Stability of Direct Form Digital Filters Utilizing Single Saturation Overflow Nonlinearity
No Thumbnail Available
Date
2007
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Ieee-inst Electrical Electronics Engineers inc
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
A criterion for the elimination of limit cycles in direct form digital filters utilizing single saturation overflow nonlinearity is presented. The criterion takes the form of linear matrix inequality and, hence, is computationally tractable. An example showing the effectiveness of the present criterion is given.
Description
Keywords
asymptotic stability, digital filters, finite wordlength effects, limit cycles, nonlinear systems
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q1
Source
Volume
54
Issue
10
Start Page
878
End Page
881